# SDR FDEA201606282158

- Difficulty date: June 28, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dome Nut
- Part number: 146N610546
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L1 DOOR INTERNAL UPPER WEB, 03 EA DOME NUTS FOUND CORRODED.
